Norm estimates and asymptotic faithfulness of the quantum SU(n) representations of the mapping class group
Journal article, 2020

We give a direct proof for the asymptotic faithfulness of the quantum SU(n) representations of the mapping class group using peak sections in Kodaira embedding. We give also estimates on the norm of the parallell transport of the projective connection on the Verlinde bundle. The faithfulness has been proved earlier by J. E. Andersen using Toeplitz operators on compact Kähler manifolds and by J. Marché and M. Narimannejad using skein theory.

Representation

Norm estimates

Mapping class group

Faithfulness

Peak sections

Author

Xueyuan Wan

Chalmers, Mathematical Sciences, Algebra and geometry

Genkai Zhang

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Geometriae Dedicata

0046-5755 (ISSN) 1572-9168 (eISSN)

Vol. 204 1 377-385

Subject Categories

Algebra and Logic

Geometry

Mathematical Analysis

DOI

10.1007/s10711-019-00461-1

More information

Latest update

4/15/2020